# SDR UPS 803944

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 36468732
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-MAINT, FOUND RT WHEEL WELL ANGLE DOUBLER CRACKED AT FWD INBD CORNER, INBD OF SPIDER BRACKET.  REPLACED ANGLE PER SRM 51-1-20D.
